BibTeX record journals/tnse/EslamiHZC16

download as .bib file

@article{DBLP:journals/tnse/EslamiHZC16,
  author       = {Ali Eslami and
                  Chuan Huang and
                  Junshan Zhang and
                  Shuguang Cui},
  title        = {Cascading Failures in Load-Dependent Finite-Size Random Geometric
                  Networks},
  journal      = {{IEEE} Trans. Netw. Sci. Eng.},
  volume       = {3},
  number       = {4},
  pages        = {183--196},
  year         = {2016},
  url          = {https://doi.org/10.1109/TNSE.2016.2608341},
  doi          = {10.1109/TNSE.2016.2608341},
  timestamp    = {Mon, 06 Sep 2021 18:45:59 +0200},
  biburl       = {https://dblp.org/rec/journals/tnse/EslamiHZC16.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics